Boundary Value Problems for First-Order Impulsive Functional -Integrodifference Equations
Jessada Tariboon and
Sotiris K. Ntouyas
Abstract and Applied Analysis, 2014, vol. 2014, 1-11
Abstract:
We discuss the existence and uniqueness of solutions for a first-order boundary value problem for impulsive functional -integrodifference equations. The main results are obtained with the aid of some classical fixed point theorems. Illustrative examples are also presented.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/374565.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/374565.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:374565
DOI: 10.1155/2014/374565
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().